View Our Services
Open Menu
+

CALL TODAY! (310) 443-5273

 
 

Needle Marks from Fillers

June 2, 2008
Dear Dr. Rivkin,

I hope you can answer this question, because I still have not gotten a good answer from anyone. I have had fillers on my upper lip and above it for 6 years. I see dark needle marks on my upper lip and skin. These are not broken capillaries. I have gone only to experienced injectors. Is there anything that can be done for this? I don't really want to get into lasers, as I've had a bad experience with them. What about for future injections, any way that these marks can be prevented?

Thank you,


hi,
sounds like hyperpigmented scarring from needle marks.
if you do not want to get into lasers, i don't think there's much to do except for topical bleaching creams (hydroquinone 8%, retin a, hydrocortisone) and sunscreen and hope it fades.
i assume that you are using hyaluronic acid (juvederm or restylane) in your lips. you really should not be using anything else.
in the future, i would make sure that the injector is using a 30 gage needle - that way the needle is small and there is minimal trauma. try to have him / her stick you a minimal number of times. also cooling the skin prior to injection with ice may help.

Latest News and Reviews

Latest News and Reviews

Warning!

This gallery contains graphic content. Are you sure you want to proceed?

Warning!

This gallery contains graphic content. Are you sure you want to proceed?